# SDR UIEA2019091205484

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,145 hours, 24,685 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOP. TRANSFERRED TO MDDR # 117627 AS PER MEL 30-40-01-02 CAT C LP 1076367: REPAIRED BROKEN WIRE AT L2 WINDOW C/P IAW SWPM 20-10-11. OPS CHECK NORMAL. MDDR 117627 CLEARED. PLACARD REMOVED AND MCC NOTIFIED.
